# SDR SWAA2019050932489

- Difficulty date: April 3, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STA. 120.3 VERTICAL RIB CRACKED 1" UP FROM LOWER SKIN, 25" FROM FORWARD SPAR.  REPAIRED RIB PER SRM.
